Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vision Problems With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV, Anemia & Vision Problems

A history about my partner before I ask my question: Diagnosed with AIDS and CMV retinitis in May 2004 after losing complete vision in his left eye and was starting to experience loss of vision in his right eye. Also dropped from his normal weight...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would be concerned about a return of his CMV (needs to be checked by eye doc) and about adrenal insufficiency. I some cases at our clinic we have empirically put patients on IL-2 to try and boost the CD4 count. If he is losing weight then a... Read more »

Vision Problems

Doc. I am concern about my vision I lost site in one eye and the good eye have floters what test... Read more »

Vision problems and Fatigue

I was diagnosed positive in November 2009. I have been on treatment with Atripla since that time. ... Read more »
Articles
AIDS InfoNet

Nervous System Problems and Dementia

...problems require urgent medical attention. If you have serious headaches, especially with a fever, stiff neck, vomiting, or vision problems, or if you develop new weakness or loss of feeling, you should see your health care provider immediately. ... Read more »
AIDS InfoNet

Cytomegalovirus (CMV)

...highest when CD4 cell counts are below 50. It is rare in people with 100 or more T-cells. The first signs of CMV retinitis are vision problems such as moving black spots. These are called "floaters." They may indicate an inflammation of the... Read more »
AIDSinfo

An Overview of Videx (Didanosine, ddI)

...dizzy, or lightheaded, and slow or irregular heartbeat; nerve problems, with symptoms of pain or tingling in hands or feet; vision problems such as blurred vision; or slowing of blood flow in the major vein of the liver, which could cause... Read more »
AIDS InfoNet

Cryptococcal Meningitis

...diagnosis might allow treatment with less toxic drugs. Contact your health care provider if you have headaches, a stiff neck, vision problems, confusion, nausea, or vomiting. If you develop meningitis, you will probably have to continue taking... Read more »
Connect With Others

Question about Vision changes

Posted by Anonymous, 3 Replies
...What are the associated vision problems with being hiv positive? Thanks! Read more »

Apthous Mouth sores (Canker Soars)

Posted by Anonymous, 2 Replies
I have been getting several Apthous mouth sores the last month. I got 2 in the last 4 weeks and I am going crazy!! I have a negative elisa at 5 months. I had protected sex with a prostitute in Cancun... Am I seroconverting? I am also getting... Read more »

I am worried my 3 month test isnt accurate.

Posted by Worried12, 11 Replies
...First let me say I am sorry for asking "stupid" questions. I think I have an anxiety disorder, and I will seek help when this HIV thing is resolved. I was tested at nearly 4 months, but I have heard it is possible to not be accurate until 6... Read more »

What else can I do

Posted by Anonymous, 5 Replies
One high risk, drunken unproteted exposure with stripper. I've had all the symptoms of ARS except night sweats and lymph nodes for over 3 months now. What remains is a white tongue in the morning that appears to be thrush according to the spit... Read more »